# SDR VNAA2010050600002

- Difficulty date: April 29, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 14,756 hours, 15,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE PRESSURE BULKHEAD STRUCTURE AT FS 559.00 STRINGER 23 LEFT AND 23 RIGHT.  REPAIRS WERE DONE PER MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
